A female asked:
Disclaimer

should i stop taking augmentin (amoxicillin and clavulanate) if i have burning eyes and a sore throat 5 days into a 14 day course? on it for sinus infection.

1 doctor answer
Dr. Zachary Veres
17 years experience Family Medicine
Augmentin (amoxicillin and clavulanate) reaction?: doesn't sound like a reaction to augmenting, i wouldn't yet
Answered on Apr 28, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
It is gluten free: Augmentin (amoxicillin and clavulanate) is gluten free, wish you wellness
A 18-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Call the pharmacy: Where you filled the prescription, they are the best to tell you if that's fine with the form they gave you, best wishes
A 33-year-old female asked:
Dr. Stevan Cordas
56 years experience Internal Medicine
Sinus: Yes but many of us would use more thorough or prolonged course of antibiotics and not short treatments as resistant strains can develop.
A 31-year-old male asked:
Dr. Pamela Asseff
27 years experience Dentistry
No: See your dentist. Don't mask the pain with an antibiotic. The antibiotic will not make the dental problem disappear.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month